SEMI OpenIR  > 半导体超晶格国家重点实验室
The topological insulator in a fractal space
Song, ZG; Zhang, YY; Li, SS
2014
Source PublicationAPPLIED PHYSICS LETTERS
Volume104Issue:23Pages:233106
Subject Area半导体物理
Indexed BySCI
Language英语
Date Available2015-04-02
Document Type期刊论文
Identifierhttp://ir.semi.ac.cn/handle/172111/26386
Collection半导体超晶格国家重点实验室
Recommended Citation
GB/T 7714
Song, ZG,Zhang, YY,Li, SS. The topological insulator in a fractal space[J]. APPLIED PHYSICS LETTERS,2014,104(23):233106.
APA Song, ZG,Zhang, YY,&Li, SS.(2014).The topological insulator in a fractal space.APPLIED PHYSICS LETTERS,104(23),233106.
MLA Song, ZG,et al."The topological insulator in a fractal space".APPLIED PHYSICS LETTERS 104.23(2014):233106.
Files in This Item:
File Name/Size DocType Version Access License
The topological insu(1299KB) 限制开放LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Song, ZG]'s Articles
[Zhang, YY]'s Articles
[Li, SS]'s Articles
Baidu academic
Similar articles in Baidu academic
[Song, ZG]'s Articles
[Zhang, YY]'s Articles
[Li, SS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Song, ZG]'s Articles
[Zhang, YY]'s Articles
[Li, SS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.